# SDR DL733954545

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311WA
- Make and model: Boeing 737347
- Aircraft serial: 23597
- System (JASC): 2721 · Rudder Tab Control System
- Part: Switch
- Part number: 308504
- Condition: Failed
- Location: Rudder Trim
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL, RUDDER TRIM RAN AWAY TO 7 DEGREES ON LEFT TRIM.  PER TROUBLESHOOTING CHART CHECK RUDDER CENTERING PER M/M, RUDDER CENTERING CHECKS NORMAL, REPLACED RUDDER TRIM SWITCH.  SWITCH CHECKS GOOD PER M/M.
